Limit laws for maxima of a stationary random sequence with random sample size

Freitas, Adelaide; Hüsler, Jürg; Temido, Maria Graca (2012). Limit laws for maxima of a stationary random sequence with random sample size. Test, 21(1), pp. 116-131. Heidelberg: Springer 10.1007/s11749-011-0238-2

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg

ISSN:

1133-0686

Publisher:

Springer

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:42

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1007/s11749-011-0238-2

Web of Science ID:

000301543600006

URI:

https://boris.unibe.ch/id/eprint/17224 (FactScience: 224966)

Actions (login required)

Edit item Edit item
Provide Feedback